MathSciNet Relay Station
MathSciNet bibliographic data
MR2924517 11R33 (11G20 11R58)
Karanikolopoulos, Sotiris On holomorphic polydifferentials in positive characteristic. Math. Nachr. 285 (2012), no. 7, 852–877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement